Ask about scheduling a training at your location or mine

Register for Training(s) below or call/text 503.949.5439, Include your name and email address. We will email you an invoice and directions to training site or webinar.

December 5, 2019  6:30 pm  CPR – AED – First Aid (adult, child, infant)  Class lasts approx 2.5 hours. Cost $50 Location: 1131 Fabry Rd SE Salem

December 8, 2019 – 9:00 am – 3:00 pm with working lunch The Effects of Stress, Violence, Trauma, and Abuse on Child Development – Develop new knowledge about current research on the effects of stress, violence, trauma, and abuse on brain development. Develop strategies to support the development of children who have experienced stressful conditions, and strategies to minimize the exposure of children to stress and trauma.    Set Two; CKC HSN; 6 hours; Infant/Toddler, Preschool; Interactive Webinar; Cost: $120, additional staff from same program $60.00 each

December 8 & 15, 2019 3:30 pm – 5:30 pm, 10:00 am – 6:00 pm with working lunch Step Back from the End of Your Rope – Strategies to Guide Children During Challenging Times – We will discuss guidance strategies and techniques to use during challenging times. We will also explore techniques for observing and assessing challenging behaviors. These strategies and skills will assist you during those times when you feel you are at the end of your rope. Set 2 pending, CKC O & UGB, 10 hours, Infants / toddlers, Preschool, School age; Live interactive webinar; Cost $200, additional staff from same program $100.00 each

December 11, 2019  6:30 pm  CPR – AED – First Aid (adult, child, infant)  Class lasts approx 2.5 hours. Cost $50 Location: 1131 Fabry Rd SE Salem

January 5, 2020 – 9:00 am – 3:00 pm with working lunch – Stress Busters – Exploring Strategies to Minimize Stress and Burnout Participants will examine the stress they experience working in the field of childhood care and education. We will examine the signs, symptoms and medical risks of stress and burnout. We will explore approaches, techniques, strategies and tools to reduce stress and burnout. Participants will create a stress busting plan. Set Two; 6 hours; CKC Personal, Professional & Leadership Development; Cost: $120.00, additional staff from same program $60.00 each; Location: 1131 Fabry RD SE Salem

January 9, 2020  6:30 pm  CPR – AED – First Aid (adult, child, infant)  Class lasts approx 2.5 hours. Cost $50 Location: 1131 Fabry Rd SE Salem

January 11, 2020  1:00 pm  CPR – AED – First Aid (adult, child, infant)  Class lasts approx 2.5 hours. Cost $50 Location: Tigard

Ask about scheduling a class at your location

Family Child Care Scholarship online application

 Register for Training(s), we will email you an invoice and directions to training site or webinar.

9:00 am – 3:30 Nature and the Arts : Designing and Evaluating Art Experiences Lets get together and design some fun art experiences out in nature and using nature as our inspiration. As we design the experiences we will discuss the evaluation of the experiences, how they fit into your program philosophy, how they can be adapted for all ages. Let’s not forget educating parents and community members about these art experiences. Set Three; All Ages; CKC- LEC; 6 hours; Cost: $120.00, additional staff from same program $60.00 each; Location: 1131 Fabry RD SE Salem

6:00 pm – 9:00 pm Diversity Exploration – Genealogy with Children and Families – Let’s explore diversity – what makes us different and alike? We will explore our cultural,ethnic and ancestral identity. Explore and discuss several genealogy activities that you can do with the families who attend your program. Are we all cousins? We will examine DNA and family trees. To prepare for the training research your family including geographical, culture and ethnicity. Set Two; CKC D (3 hours) & FCS (3 hours); 6 hours; Infant/Toddler, Preschool. School age; Interactive Webinar; Cost $120, additional staff from same program $60.00 each

6:00 pm – 9:00 pm Work with Experienced Explorers: Facilitate Learning for Adults – Capable, accomplished, and skilled: the adult learner is different from the child learner. Explore what we already know about child development and learning. Uncover your own ideas about how adults learn. Examine adult development theories and principles. Investigate research regarding training strategies in the early childhood profession. Develop ways you can put these ideas into practice in your training sessions.   Set Two; CKC HGD; 6 hours; (Adult Ed); Interactive Webinar; Cost: $120, additional staff from same program $60.00 each

10:00 am – 4:00 pm with a working lunch Women’s Development as Adult Leaders and Learners – Explore theories of how adults develop and learn. Apply concepts from theories, including stages of Women’s Ways of Knowing, to your work as a trainer, mentor, and leader in a female-intensive field.   Set Two; CKC HGD; 6 hours; (Adult Ed); Interactive Webinar; Cost $120, additional staff from same program $60.00 each

, 2019 – 6:30 pm to 8:30 Strategies to Support Learning and Development Using Technology –Explore different forms of technology to promote children’s development and learning. Participants will discuss developmentally appropriate ways to use technology with children of all ages. Explore different forms of technology that providers may choose to use in their programs. Set Two; 2 hours; CKC LEC; Ages All, Cost: $40 or FREE with Family Child Care Scholarship Voucher. Interactive Webinar. Register text Faye 503.949.5439 your name and email address.

The Business of Training – Are you struggling with how much to charge? Do you need a business name? Do you wonder what expenses you can write off? You will gain knowledge on how to organize and operate your training business. Understand the importance of networking with other trainers and community partners. You will leave this training with an action plan for your training business.   Set Two; 6 hours; CKC PM (Adult Ed); Interactive Webinar; Cost $120, additional staff from same program $60.00 each